Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 5 found articles
 
 
  Two New Mathematical Equalities in the Life Table
 
 
Title: Two New Mathematical Equalities in the Life Table
Author: Swanson, David A.
Tedrow, Lucky M.
Appeared in: Canadian studies in population
Paging: Volume 49 () nr. 2 pages 67-73
Year: 2022-04-29
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 5 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands